# SDR FDEA201011154613

- Difficulty date: November 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13982
- Condition: Corroded
- Location: Bs 720-720e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 720 TO 720E PLUS 10" BL 0 REMOVED DAMAGED SEAT TRACK SECTION. FABRICATED NEW SECTION USING BAC1520-792 7178-T6511 DIMS 141 3/8", AND INSTALLED REPAIR PARTS IAW SRM 53-10-5, SRM 53-10-2 AND SRM 51-30-2.
